# SDR YENA201803150134

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 56,284 hours, 20,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, RT OVERWING FORWARD EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMPS.  OPS CHECKED GOOD IAW AMM 33-51-15.
